Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Developed heart burn after taking crestor 5 mg. Is it a probable side effect of the medication?

I am taking crestor .5 mg every other day and my question is: I have deveopled heart burn since taking this medication . Is it a probable side effect of the medication and if so does it usually resolve with continued taking the medication?
Asked On : Fri, 3 Aug 2012
Answers:  1 Views:  91
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Crestor 5mg is Rosuvastatin 5mg , one of the side effects of this drug is nausea with gastric upset.
Add Tab.Omeprazole Before having the tablet and before breakfast daily for 10 days.\
thank you
Answered: Fri, 3 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor